# SDR SWAA2018042321348

- Difficulty date: April 6, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A0060
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASE BEAM CORRODED AT BS 887 TO 907, STRINGER 17L.  R & R THE CREASE BEAM SECTION IAW SRM.
